# SDR DLM88953185

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Apu
- Component: 947F9453
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 2 ENG GENERATOR ON MCO.  APU GENERATOR FAILED COULD NOT RESET.  DIVERTED ATL.  REPLACED APU GENERATOR CONTROL UNIT AND NR 2 ENGINE CSD.  OPERATION NORMAL.
